# SDR USAA2015021600016

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 45,378 hours, 20,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V06
- Part serial: VL2062004969
- Condition: Inoperative
- Location: Zone 100
- Part time: 20,433 hours, 9,851 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

WHILE ENROUTE, CREW RECEIVED A CABIN PRESS SYS 1 FAULT ON ECAM.  ALL OTHER INDICATIONS WERE NORMAL SO FLIGHT CONTINUED.  APPROX 200 SM AT FL280 THE CREW RECEIVED A RED ECAM MSG STATING, EMER DESCENT TO FL140.  CABIN PRESS INDICATED 4600 FT & ALL OTHER INDICATIONS WERE NORMAL.  AS A PRECAUTION THE CREW DESCENDED TO FL140 & PUT ON THEIR OXYGEN MASKS.  AN EMER WAS NOT DECLARED & THE MASKS IN THE CABIN WERE NOT DROPPED.  R & R AVIONICS EQUIPMENT VENTILATION COMPUTER IAW AMM 21-26-34.
